# SDR UIEA2020042400822

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,613 hours, 16,047 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 012C129
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP CAUTION MESSAGE AND INOP LIGHT.( PERFORMED BITE OF ZONE TEMPERATURE CONTROLLER IAW AMM 21-61-03. FOUND CONTROLLER FAULT. REMOVED AND REPLACED ZONE TEMP CONTROLLER IAW AMM 2-61-03, OPS CHECK GOOD. NO FAULTS FOUND. OK FOR SERVICE.  )
